MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,FEMORAL,RADIAL,5/CS

Medline Industries, LP MEDLINE; DRAPE,FEMORAL,RADIAL,5/CS
Catalog Number DYNJP4124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are now made out of a non absorbent material and blood goes everywhere.".
 
Additional Manufacturer Narrative
The customer reported the drapes were "made out of a non absorbent material" and "blood goes everywhere." the customer was contacted and requested to provide additional information; a sample and/or photo was requested, however the customer was unable to provide either a sample or photo, and analysis of complaint data was performed.Based on the results of the investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There has been a material change from airlaid reinforcement to spunlace reinforcement, and the investigation concluded this is a customer knowledge issue with no further actions being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,FEMORAL,RADIAL,5/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50757581
Report Number1417592-2026-39712
Device Sequence Number9203326
Product Code PUI
UDI-Device Identifier10080196164943
UDI-Public10080196164943
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4124
Device Lot Number39924120080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown